Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Severe insomnia, fatigue, random dizzy spells, blurred vision, burning headaches in frontal lobe. Treatment?

I ve just recently started studying again, but before I had started I had suffered severe insomnia , and serious waves of fatigue that would come and go several times a day. This has continued since I ve started study, but also now, I am suffering random dizzy spells and twisting/rocking/blurring vision , and really bad, burning headaches in my frontal left lobe.
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for using healthcare magic.

I have gone through your available history.

It seems that you are having major depressive disorder.

You should consult psychiatrist/counselor for detailed evaluation and management.

Doctor may advise blood tests like thyroid function test or vitamin B 12 level etc to rule out physical causes.

Doctor may advise you to start antidepressant medication like sertraline or escitalopram or may advise you to go for counselling.

Meanwhile you can do stress management and relaxation exercise like yoga, meditation or breathing exercise for better control over stress.
I hope It will help you.

Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor